# SDR USAA002201

- Difficulty date: December 26, 2000
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N523AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23858
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Bulkhead
- Part time: 42,517 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND VERTICAL CHORD ANGLE CRACKED .25 INCH, BS 178, LBL 5.7, WL 184.  INSTALLED REPAIR PER SRM 53-10-08.  (M)
